# SDR GTIA9700273

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5250 · Fixed Inner Doors
- Part: Locking Mech
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 196 - COCKPIT DOOR WILL NOT LOCK DURING TAXI OUT.  LUBED AND CLEANED LOCKING MECHANISM.  OPS CHECK GOOD OK FOR FURTHER FLIGHT.  (M)
